Archived

This topic is now archived and is closed to further replies.

Roaccutane Log

15 posts in this topic

I'm not sure any one will actually read this but oh well, I've been reading through all the roaccutane logs on here for a few months and i decided I wanted to make one for myself to read at the end :)

My acne is mild/moderate but persistant and also really effects my confidence. I'ma girl, nearly 17 and started getting spots at around 14 and they've been getting worse. I started going to the gp and tried all the topical things, a few antibiotics and birth control. When none of these worked i went back and mentioned roacutane and she referred me to a dermatologist. My appoitment was 2 months later where the derm prescribed me it after blood test and pregnancy tests. A week later i got the tablets.I am taking 25mg a day at the moment and i dunno if this will be changed or not.

Today - Week 1 (day 7):

First 2 days i didnt notice any changes but at around day 2 i got a mild headache that stayed until about day 5. When i got it i started drink water everyday and it went away. I started to get slightly dry lips around day 3/4 but this is ok when i put chap stick on, but if i dont have it on they feel itchy and tight. Today i noticed my nose was more dry and the skin was flaking but not like that any where else on my face. Spots havent really changed yet or got worse. Feeling slightly less oily.

Share this post


Link to post
Share on other sites

Hey, hope it all goes well for you! :) will keep fingers crossed-I know what it's like to have your confidence knocked by acne & I can't wait for those days to be over! (Am on my 2nd week of accutane)

Share this post


Link to post
Share on other sites

Thankyou, you too :D i cant wait to finish either, going so slow!

Share this post


Link to post
Share on other sites

Goodluck on your course! I'm on month 2 so I feel your pain. I believe I started getting dry lips around week 1, but I found Aquaphor is great. But, if they get beyond the point of Aquaphor, putting Jojoba oil on your lips at night after you try to remove any dead skin really helps.


Month 1 of Accutane : 30mg

Month 2 of Accutane: 60mg


Share this post


Link to post
Share on other sites

Good luck with it... It's the only thing that worked for me. Keep Vaseline with you at all times for your lips but as long as you don't over think or get paranoid about the other side effects (none of which I got, luckily) then you'll be fine :)

Share this post


Link to post
Share on other sites

Day 9:

My skin around my nose and bottom of my chin has started to get a bit flakey but it's not too bad. My lips are feeling much more drier but arent flaking off yet. The other day i got sunburnt on my face around my cheeks even though i put suncream on and it stung when i put moisturiser on it oops haha. Think i am getting the initial break out at the moment ugh. my back has started hurting and feels a bit stiff when ive been sat down but its not bad. :)

Share this post


Link to post
Share on other sites

end of month 1

went to my dermatologist yesterday and im now on 50mg a day. im still breaking out atm :(

Share this post


Link to post
Share on other sites

Start of month 4 now and I've been on 25mg for first month and 50mg for the next 2 months but im back on 25mg as the dermatologist thought it was too much as the dryness made my face really sore and scabby which was gross. At the moment I have no active spots at all, just few dry areas and things. :)

Share this post


Link to post
Share on other sites

So the other day I went to my dermatologist and I have done 4 months now, 25mg first month, 50mg next two months, then back to 25mg and she said to do another month to make it 5 months but I really want to come off it now because all my spots have gone but i have scabs on my face which are really red/more embarrassing than the spots. Does any one know if it would be okay to come off it now, or should I just take another like 2 weeks, or just take like 20mg every 2/3 days? I really want these scabs to go cos theyve been here since the start?

Share this post


Link to post
Share on other sites

I'd stay on it for the full term and stop any relapse. The scabs are annoying though... I get the same years after Roacc!

Share this post


Link to post
Share on other sites

so i should stay on it for another month? ive not took any for about 4 days, still have the scabs but also got two spots on my chin i feel so shit atm, should i start taking them again and take all the tablets I have like I was supposed to? think i will ugh

Share this post


Link to post
Share on other sites

I would stick to the course you've been told. The scabs will sort themselves out after the course. Good luck

Share this post


Link to post
Share on other sites

Thanks, I started taking them again when I asked the question and the scabs have actually got a bit better so it's alright.

Share this post


Link to post
Share on other sites